Skolem circles

Bubear, J and Hall, J 2018, 'Skolem circles', Bulletin of the Institute of Combinatorics and its Applications, vol. 84, pp. 79-97.

Document type: Journal Article
Collection: Journal Articles

Attached Files
Name Description MIMEType Size
n2006087508.pdf Published Version application/pdf 524.38KB
Title Skolem circles
Author(s) Bubear, J
Hall, J
Year 2018
Journal name Bulletin of the Institute of Combinatorics and its Applications
Volume number 84
Start page 79
End page 97
Total pages 19
Publisher Florida Atlantic University
Abstract Skolem sequences and Skolem labelled graphs have been described and examined for several decades. This paper explores the weak Skolem labelling of cycle graphs, which we call Skolem circles. The relationship between Skolem sequences and Skolem cirlces is explored, and Skolem circles of small sizes are enumerated, with some loose general bounds established.
Subject Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Keyword(s) Graph labelling
Skolem sequence
Langford sequence
Copyright notice © The Author(s)
ISSN 1183-1278
Version Filter Type
Access Statistics: 57 Abstract Views, 41 File Downloads  -  Detailed Statistics
Created: Thu, 31 Jan 2019, 11:26:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us